A Generalization of the Alias Matrix

Murat Kulahci, S. Bisgaard

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

The investigation of aliases or biases is important for the interpretation of the results from factorial experiments. For two-level fractional factorials this can be facilitated through their group structure. For more general arrays the alias matrix can be used. This tool is traditionally based on the assumption that the error structure is that associated with ordinary least squares. For situations where that is not the case, we provide in this article a generalization of the alias matrix applicable under the generalized least squares assumptions. We also show that for the special case of split plot error structure, the generalized alias matrix simplifies to the ordinary alias matrix.
Original languageEnglish
JournalJournal of Applied Statistics
Volume33
Issue number4
Pages (from-to)387-395
ISSN0266-4763
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'A Generalization of the Alias Matrix'. Together they form a unique fingerprint.

Cite this